# SDR NSVA2011125

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 44,113 hours, 41,858 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Duct
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB AT APPROX 500 FT RIGHT ENGINE ITT INCREASED FROM 910 TO 980 DEGREES/POWER REDUCED TO 40 PERCENT TORQUE WHICH REDUCED TEMP.  DECLARED EMERGENCY AND RETURNED TO FIELD IN IAD WITHOUT INCIDENT.  REPLACED P3 DUCT, PERFOMED BORESCOPE FOR HIGHT ITT, OPS CHECKED GOOD.
